0
RESEARCH PAPERS

The Steady-State Response of the Double Bilinear Hysteretic Model

[+] Author and Article Information
W. D. Iwan

California Institute of Technology, Pasadena, Calif.

J. Appl. Mech 32(4), 921-925 (Dec 01, 1965) (5 pages) doi:10.1115/1.3627336 History: Received November 06, 1964; Revised February 11, 1965; Online September 15, 2011

Abstract

The steady-state response of a one-degree-of-freedom double bilinear hysteretic model is investigated and it is shown that this model gives rise to the jump phenomenon which is associated with certain nonlinear systems. The stability of the steady-state solution is discussed and it is shown that the model predicts an unbounded resonance for finite excitation.

Copyright © 1965 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In